Side effects of taking prescription steroids

“Depression and anxiety sort of run in my family but I always said I didn't have that affliction. Eventually my grandmother told me she could tell from some of the things I said that I did have some degree of depression. I wasn't convinced. Then I started taking Flavay and Flavay Plus and I felt a new positive psychological outlook. Sometimes I would take 2 capsules of each and sometimes 4 capsules of each since I had read online that some people like taking 4 of each better. When I ran out of Flavay and Flavay Plus I didn't reorder because I was feeling so good.

"I was given Lexapro by my doctor because it was to have very few side effects. Well I took the first dose and had flu like symptoms. The second day I continued to have flu like symptoms, and also ended up with a migraine. I was put on this because of depression, but as I write this I can honestly tell you this is my third day, and I will never, never use this med. again!!!!!"

"I just took Lexapro for the first time about 7 hours ago.  I am experiencing nausea, dizziness, decreased sex drive, and I keep grinding my teeth.  I have been shaky and unable to focus on anything.  Typing this statement took me nearly 10 minutes.  I'm my opinion this drug should not be legal."

Because there isn't a tolerable upper intake level established for vitamin B12, it's difficult to determine how much is too much. However, Mayo Clinic says that doses of up to 2,000 micrograms from B12 supplements have been safely taken daily for up to years in people with vitamin B12 deficiencies. Because a variety of factors are at play (medication interactions, B12 absorption rates in your body, etc.), it's best to get a doctor's recommendation for individualized B12 supplement or injection needs, especially if you have pernicious anemia.

Intraocular pressure, glaucoma
Have you heard of DHEA causing high IOP (intraocular pressure) or possibly temporary glaucoma. I have been taking DHEA for about a year. I like the benefits it has provided both physically and mentally. However my last flight physical for the military showed me having high IOP in both eyes. Two days after I stopped taking DHEA my pressures where back to normal.
   I have not heard of this side effect yet, and I have not seen it mentioned in the medical literature, however it is a possibility to consider. There's a lot we don't know about the long term effects of DHEA. If your IOP is increased again after restarting the DHEA and then returns to normal after stopping, then that would make it quite likely that in your case it was involved.

Side effects of taking prescription steroids

side effects of taking prescription steroids

Intraocular pressure, glaucoma
Have you heard of DHEA causing high IOP (intraocular pressure) or possibly temporary glaucoma. I have been taking DHEA for about a year. I like the benefits it has provided both physically and mentally. However my last flight physical for the military showed me having high IOP in both eyes. Two days after I stopped taking DHEA my pressures where back to normal.
   I have not heard of this side effect yet, and I have not seen it mentioned in the medical literature, however it is a possibility to consider. There's a lot we don't know about the long term effects of DHEA. If your IOP is increased again after restarting the DHEA and then returns to normal after stopping, then that would make it quite likely that in your case it was involved.

Media:

side effects of taking prescription steroidsside effects of taking prescription steroidsside effects of taking prescription steroidsside effects of taking prescription steroidsside effects of taking prescription steroids

http://buy-steroids.org